# SDR ASAA2014031107365

- Difficulty date: March 11, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 24.75 INBD AND OUTBD SEAT TRACK FLANGE HOLES HAVE CRACK INDICATIONS.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW REO G17288, REV A  AND EA SB737-53-1296-NG-106, REV NEW.
